# SDR TSAA9753008

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651758347
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, CRACK FOUND ON LT STIFFENER BS 178.  REPAIRED PER ECO 2518 R1 DEV B.  AIRCRAFT RETURNED TO SERVICE.  TAT:  28,374:43 HOURS.  TAC:  31,279.  (X)
